ISSN:
 1930-5311

eISSN:
 1930-532X

All Issues

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Journal of Modern Dynamics

October 2008 , Volume 2 , Issue 4

Select all articles

Export/Reference:

Partially hyperbolic diffeomorphisms of 3-manifolds with Abelian fundamental groups
Dmitri Burago and Sergei Ivanov
2008, 2(4): 541-580 doi: 10.3934/jmd.2008.2.541 +[Abstract](2664) +[PDF](436.8KB)
Symbolic dynamics for the geodesic flow on Hecke surfaces
Dieter Mayer and Fredrik Strömberg
2008, 2(4): 581-627 doi: 10.3934/jmd.2008.2.581 +[Abstract](1025) +[PDF](544.0KB)
Growth gap versus smoothness for diffeomorphisms of the interval
Lev Buhovski and Roman Muraviev
2008, 2(4): 629-643 doi: 10.3934/jmd.2008.2.629 +[Abstract](935) +[PDF](143.0KB)
Smooth conjugacy of Anosov diffeomorphisms on higher-dimensional tori
Andrey Gogolev
2008, 2(4): 645-700 doi: 10.3934/jmd.2008.2.645 +[Abstract](903) +[PDF](584.7KB)
On the spectrum of geometric operators on Kähler manifolds
Dmitry Jakobson, Alexander Strohmaier and Steve Zelditch
2008, 2(4): 701-718 doi: 10.3934/jmd.2008.2.701 +[Abstract](970) +[PDF](212.7KB)
2-Frame flow dynamics and hyperbolic rank-rigidity in nonpositive curvature
David Constantine
2008, 2(4): 719-740 doi: 10.3934/jmd.2008.2.719 +[Abstract](950) +[PDF](294.8KB)

2017  Impact Factor: 0.425

Librarians

Email Alert

[Back to Top]